RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1994, Volume 6, Issue 3, Pages 110–121 (Mi dm650)  

On the height of the trunk of random rooted trees

V. A. Vatutin


Full text: PDF file (891 kB)

English version:
Discrete Mathematics and Applications, 1994, 4:4, 351–360

Bibliographic databases:
UDC: 519.2
Received: 11.05.1993

Citation: V. A. Vatutin, “On the height of the trunk of random rooted trees”, Diskr. Mat., 6:3 (1994), 110–121; Discrete Math. Appl., 4:4 (1994), 351–360

Citation in format AMSBIB
\Bibitem{Vat94}
\by V.~A.~Vatutin
\paper On the height of the trunk of random rooted trees
\jour Diskr. Mat.
\yr 1994
\vol 6
\issue 3
\pages 110--121
\mathnet{http://mi.mathnet.ru/dm650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1310906}
\zmath{https://zbmath.org/?q=an:0819.05054}
\transl
\jour Discrete Math. Appl.
\yr 1994
\vol 4
\issue 4
\pages 351--360


Linking options:
  • http://mi.mathnet.ru/eng/dm650
  • http://mi.mathnet.ru/eng/dm/v6/i3/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:214
    Full text:70
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020